Share this:
warpedtrekker
@warpedtrekker

Posts: 17
Joined: Nov 20, 2018

Tall EKG spikes on my Kardia device. Does medicine cause this?

Posted by @warpedtrekker, Dec 11, 2018

I'm curious if my medicine, Multaq, Bystolic, and Xarelto is somehow causing tall spikes QRS, in my EKG or if this is normal? My Electrophysiologist claims this is not an issue.

Last week my cardiologist ran a professional EKG and Echocardiogram and both were normal. So they claim my heart is okay.

But I keep having symptoms that feel like something is wrong with my heart. I get inappropriate sinus tachycardia where it races at 145bom when I go from sitting to standing sometimes. Also it has gone into Bigeminy.

I've had two DVT and two PE, one in 2015 and in May 2018. In 2017 I was placed on Multaq for Afib.

The screenshots I attached are one from me, the tall spikes, and one from a friend. I've had two friends take their EKG with my Kardia Mobile and they both have very short spikes. So I don't understand why mine are so tall.

REPLY

Please login or register to post a reply.